In the present work nonlocal problems with Bitsadze-Samarskii type conditions, with the first and the second kind integral conditions for mixed parabolic equation involving Riemann-Liouville fractional differential operator have been formulated and investigated. The uniqueness and the existence of the solution of the considered problems were proved. To do this, considered problems are equivalently reduced to the problems with nonlocal conditions with respect to the trace of the unknown function and its space-derivatives. Then using the representation of the solution of the second kind of Abel's integral equation, it was found integral representations of the solutions of these problems. Necessary conditions for the given functions were determined in order to provide a unique solvability of investigated problems.
1. Bagley R.L. and Torvik P.J. A theoritical basis for the application of fractional calculus to viscoelasticity. Journal of Rheology, Vol. 27, 201–210 (1983).
2. Magin R. Fractional calculus in bioengineering. Crit. Rev. Biom. Eng., Vol. 32, Issue 1, 1–104 (2004).
3. Metzler R., Klafter J. Boundary value problems for fractional diffussion equations. Physica A 278, 107–125 (2000).
4. Mainardi F. Fractals and Fractional Calculus in Continuum Mechanics. Springer, New York (1997).
5. Podlubny I. Fractional Differential Equations. Academic Press, New York (1999).
6. Samko S.G., Kilbas A.A., Marichev O.I. Fractional Integrals and Derivatives. Gordon and Breach Science Publishers, London (1993).
7. Kilbas A.A., Srivastava H.M., Trujillo J.J. Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, Vol. 204, Elsevier Science B. V., Amsterdam (2006).
8. Pskhu A.V. Solution of bounadry value problems for the fractional diffusion equation by the Green function method. Differential equations, Vol. 39, 1509–1513 (2003).
9. Mamchuev M.O. Solutions of the main boundary value problems for the time-fractional telegraph equation by the Green function method. Fractional Calculus and Applied Analysis, Vol. 20, Issue 1, 190–211 (2017).
10. Gekkieva S.Kh. Gevrey problem for a loaded mixed parabolic equation with a fractional derivative. Journal of Mathematical Sciences, Vol. 250, No. 5, 746–752 (2020).
11. Popov S.V. The Gevrey boundary value problem for a third order equation. Mat. Zam. Sev.-Zap. Fed. Univ., Vol. 24, Issue 1, 43–56 (2017).
12. Tersenov S.A. Parabolic Equations with Changing Direction of Time. Nauka, Novosibirsk, (1985). [in Russian].
13. Mamanazarov A.O. Unique Solvability of Problems for a Mixed Parabolic Equation in Unbounded Domain. Lobachevskii Journal of Mathematics, Vol. 41, No. 9, 1830–1838 (2020).
14. Salakhitdinov M.S., Karimov E.T. Uniqueness of an inverse source non-local problem for fractional order mixed type equations. Eurasian Mathematical Journal, Vol. 7, Issue 1, 74–83 (2016).
15. Kerbal S., Kadirkulov B.J., Turmetov B. Solvability of a nonlocal boundary value problem involving fractional derivative operators. Math. Model. Nat. Phenom., Vol. 12, Issue 3, 72–81 (2017).
16. Kerbal S., Karimov E., Rakhmatullaeva N. Non-local Boundary Problem with Integral Form Transmitting Condition for Fractional Mixed Type Equation in a Composite Domain, Math. Model. Nat. Phenom. Vol. 12, Issue 3, 95–104 (2017).
17. Agarwal P., Berdyshev A., Karimov E. Solvability of a Non-local Problem with Integral Transmitting Condition for Mixed Type Equation with Caputo Fractional Derivative. Results in Mathematics, Vol. 71, 1235–1257 (2017).
18. Mamchuev M.O. On the well-posedness of boundary value problems for a fractional-wave equation and one approach to solving them. Differential equations, Vol. 56, Issue 6, 756–760 (2020).
19. Bateman G. and Erdelyi A. Higher Transcendental Functions. Hypergeometric Functions. Legendre Functions. McGraw-Hill, New York (1953).
20. Pskhu A.V. Fractional Partial Differential Equations. Nauka, Moscow (2005). [in Russian].
21. Mikhlin S.G. Linear Integral Equations Fizmatgiz. Moscow (1959); Hindustan (1960); Dover, New York (2020).
"Nonlocal problems for a fractional order mixed parabolic equation,"
Bulletin of National University of Uzbekistan: Mathematics and Natural Sciences: Vol. 4:
1, Article 1.